MathSciNet Relay Station
MathSciNet bibliographic data
MR2921197 65C30 (34K20 60H35 93E15)
Huang, Chengming; Gan, Siqing; Wang, Desheng Delay-dependent stability analysis of numerical methods for stochastic delay differential equations. J. Comput. Appl. Math. 236 (2012), no. 14, 3514–3527.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement